Volume 1,No.1, June 2010

Title Adomian Decomposition Method Applied to Nonlinear Integral Equations
Author Fawzi Abdelwahid view

Title Perturbation Treatment for the Vibrations of a Circular Membrane Subjected to a Restorative Force
Author S. B. Doma, I. H. El-Sirafy, M. M. El-Borai and A. H. El-Sharif view

Title On Some Integral Equations with Carleman Kernel
Author I. H. Elsirafy, S. B. Doma and M. A. Elsayed view

Title On the Characteristic Polynomial of Regular Linear Matrix Pencil
Author Yan Wu and Phillip D. Lorren view

Title On the existence and stability of positive solution for a nonlinear fractional-order differential equation and some applications
Author Ahmed M. A. El-Sayed view

About Alexandria Journal of Mathematics


Alexandria Journal of Mathematics (AJM) is a refereed Journal devoted to the publication of original research papers and review articles in all areas of Pure and Applied Mathematics, Computer Science, Mathematical Statistics. and Engineering Mathematics. AJM is dedicated to rapid publication of the highest quality short papers, regular papers, and expository papers. AJM is a journal reporting research on the mathematical science structures that describe fundamental processes of theories, computational and numerical methods for exploring these structures. The journal publishes 3 issues annually and accepts papers through peer review by professional colleagues in the relevant fields. Manuscripts in all areas of Mathematical Sciences will be considered.

Satisfied with the journals?

Sign up now and submit your paper now

Submit Paper